# SDR AALA20160311006

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 66,144 hours, 10,756 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8061865
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, ACFT EXPERIENCED 3 COMPRESSOR STALLS BELOW 800 FEET ON THE RT ENG WITH LOSS OF POWER.  WHEN THE RT ENG THROTTLE WAS REDUCED, THE ENG RAN NORMALLY, NO OTHER INDICATIONS.  THE FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  TROUBLE SHOT IAW FIM 71-05-00.  ACCOMPLISHED BORESCOPE INSPECTION IAW MCM 71-96-01.  REPLACED MEC IAW SIC 73-94-02.  ACCOMPLISHED CIT CHECK IAW 73-21-02.  ENG OPERATIONS CHECKED GOOD.  THE ACFT WAS GNDED.
